New subclass of multivalent functions

Firas Ghanim, and Maslina Darus, (2010) New subclass of multivalent functions. Journal of Quality Measurement and Analysis, 6 (2). pp. 47-55. ISSN 1823-5670

Full text not available from this repository.

Official URL:


In this paper we introduce a new subclass M * (α,β,γ,A,λ,ρ)consisting of analytic and multivalent functions with negative coefficients. The object of the paper is to show some properties for the subclass M * (α,β,γ,A,λ,ρ)

Item Type:Article
Keywords:p-valent; starlike and convex functions; distortion theorem
Journal:Journal of Quality Measurement and Analysis
ID Code:1970
Deposited By: Ms. Nor Ilya Othman
Deposited On:21 Jun 2011 04:06
Last Modified:21 Jun 2011 04:06

Repository Staff Only: item control page